Mathematische Annalen

, Volume 297, Issue 1, pp 467–497

Random polytopes in a convex polytope, independence of shape, and concentration of vertices

  • Imre Bárány
  • Christian Buchta
Article

DOI: 10.1007/BF01459511

Cite this article as:
Bárány, I. & Buchta, C. Math. Ann. (1993) 297: 467. doi:10.1007/BF01459511

Mathematics Subject Classification (1991)

52A22 60D05 

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • Imre Bárány
    • 1
    • 2
  • Christian Buchta
    • 3
  1. 1.Cowles FoundationYale UniversityNew HavenUSA
  2. 2.Courant Institute of Mathematical SciencesNew York UniversityUSA
  3. 3.Institut für Analysis, Technische Mathematik und VersicherungsmathematikTechnische UniversitätWienAustria
  4. 4.Mathematical Institute of the Hungarian Academy of SciencesBudapestHurigary

Personalised recommendations